Stress L∞‐estimates and the uniqueness problem for the quasistatic equations to the model of Bodner‐Partom

Krzysztof Chełmiński

Abstract

This paper proves the uniqueness result for global in time large solutions of quasistatic equations to an inelastic model of material behavior of metals, provided that an a priori L∞‐estimation for the Cauchy stress tensor holds. © 1997 by B. G. Teubner Stuttgart–John Wiley & Sons Ltd.
Author Krzysztof Chełmiński (FMIS / DPDE)
Krzysztof Chełmiński,,
- Department of Partial Differential Equations
Journal seriesMathematical Methods in the Applied Sciences, ISSN 0170-4214
Issue year1997
Vol20
No13
Pages1127-1134
Publication size in sheets0.5
ASJC Classification2200 General Engineering; 2600 General Mathematics
DOIDOI:10.1002/(SICI)1099-1476(19970910)20:13<1127::AID-MMA906<3.0.CO;2-A
URL https://onlinelibrary.wiley.com/doi/abs/10.1002/%28SICI%291099-1476%2819970910%2920%3A13%3C1127%3A%3AAID-MMA906%3E3.0.CO%3B2-A
Languageen angielski
Score (nominal)25
Score sourcejournalList
Publication indicators Scopus Citations = 2; WoS Citations = 2; Scopus SNIP (Source Normalised Impact per Paper): 1999 = 0.971; WoS Impact Factor: 2006 = 0.473 (2) - 2007=0.607 (5)
Citation count*2 (2015-02-15)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?